# SDR AALA202210188259

- Difficulty date: October 3, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 24,856 hours, 11,739 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILIZER RUDDER HINGE ARM #4 HAS FASTENER HOLE WITH CRACK INDICATION. REPLACED HINGE ARM PER SRM  55-36-42.
